The Michigan Mathematical Journal

Brauer groups of singular del Pezzo surfaces

Martin Bright

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J. Volume 62, Issue 3 (2013), 657-664.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1378757892

Digital Object Identifier
doi:10.1307/mmj/1378757892

Mathematical Reviews number (MathSciNet)
MR3102534

Zentralblatt MATH identifier
1279.14024

Subjects
Primary: 14F22: Brauer groups of schemes [See also 12G05, 16K50] 14J26: Rational and ruled surfaces 14J17: Singularities [See also 14B05, 14E15]
Secondary: 14M20: Rational and unirational varieties [See also 14E08]

Citation

Bright, Martin. Brauer groups of singular del Pezzo surfaces. Michigan Math. J. 62 (2013), no. 3, 657--664. doi:10.1307/mmj/1378757892. https://projecteuclid.org/euclid.mmj/1378757892.


Export citation